U.S. doctors online nowAsk doctors free
NY
A 18-year-old female asked:

I had sex w/condom, he ejaculated in me w/condom on, 19 hrs after i took plan b, 4 days later, i got a brown discharge then went away, is this normal?

2 doctor answers2 doctors weighed in
Dr. John Munshower
Family Medicine 30 years experience
I am not sure: If a condom was used properly, plus the fact that used plan B, you truly should not get pregnant. The brown discharge may have been some "spotting" with the use of plan B as with any hormonal alterations to your body (such as with Plan B), you are at risk of abnormal bleeding. If it persists, then see you GYN dr. Best wishes.
Dr. Heidi Fowler
Psychiatry 25 years experience
Yes: Potential Side effects w emergency contraception include menstrual flow changes (spotting, bleeding, early or late period). Take pregnancy test & notify Dr if your period is 7 or > days late.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 1, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.